Access count of this item: 116

Files in This Item:
File Description SizeFormat 
0780-10.pdf1.16 MBAdobe PDFView/Open
Title: 対称性破壊:分岐論からの接近(変分問題と非線型楕円型方程式)
Authors: 鈴木, 貴  KAKEN_name
Author's alias: Suzuki, Takashi
Issue Date: Apr-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 780
Start page: 122
End page: 140
URI: http://hdl.handle.net/2433/82488
Appears in Collections:Variational Problems and Nonlinear Elliptic Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.